Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 47, NWS Kansas City, MO

May 19, 20134 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 19, 2013, 10:36 PM CDT for 4 counties in Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2013, 10:36 PM CDT (03:36 UTC)
Expired
May 19, 2013, 11:00 PM CDT
In force
24 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bates County, MO, Cass County, MO, Henry County, MO, Johnson County, MO

The radar

The Pleasant Hill radar (KEAX), 51 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 1:47 PM CDTTornado WatchSPC10 hr
May 19, 6:25 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 970 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
970 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
1767 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WUUS53 KEAX 200336
SVREAX
MOC013-037-083-101-200400-
/O.NEW.KEAX.SV.W.0047.130520T0336Z-130520T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1036 PM CDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BATES COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHEASTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
  HENRY COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 1100 PM CDT

* AT 1033 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM GARDEN CITY TO 10 MILES SOUTH OF CREIGHTON TO 6
  MILES WEST OF APPLETON CITY...AND MOVING NORTHEAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CLINTON...WINDSOR...CREIGHTON...URICH...MONTROSE...CHILHOWEE...
  DEEPWATER...LEETON...CALHOUN...QUICK CITY...HARTWELL...
  BLAIRSTOWN...LA DUE...BROWNINGTON...POST OAK...COAL AND TIGHTWAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3837 9424 3857 9436 3869 9360 3853 9351
      3821 9352 3822 9422
TIME...MOT...LOC 0336Z 246DEG 52KT 3859 9412 3838 9408
          3822 9409

HAIL...<.75IN
WIND...60MPH

$$

HAWBLITZEL
1 follow-up statement
639 
WWUS53 KEAX 200402
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1102 PM CDT SUN MAY 19 2013

MOC013-037-083-101-200412-
/O.EXP.KEAX.SV.W.0047.000000T0000Z-130520T0400Z/
BATES MO-CASS MO-HENRY MO-JOHNSON MO-
1102 PM CDT SUN MAY 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JOHNSON...HENRY...
SOUTHEASTERN CASS AND NORTHEASTERN BATES COUNTIES IN WEST CENTRAL
MISSOURI HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS 
THE WARNED AREA.

LAT...LON 3837 9424 3857 9436 3869 9360 3853 9351
      3821 9352 3822 9422
TIME...MOT...LOC 0336Z 246DEG 52KT 3859 9411 3838 9408
          3822 9409

$$

MELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:51 PM CDT, 3 hours 45 minutes earlier.

Area forecast discussion, May 19, 6:51 PM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
651 PM CDT Sun May 19 2013

.SHORT TERM...(This Evening through Monday Night)
Issued at 243 PM CDT SUN MAY 19 2013

Convection is already beginning to fire ahead of a north-south-
oriented wave over central KS. This wave will be the main player this
evening, and we still expect a line of supercells to develop just
ahead of it through late afternoon. This line should be near a TOP-
STJ line around 5 pm, into the KC metro between 6 pm and 9 pm and
toward Kirksville and Boonville between 9 pm and midnight.

Airmass has become moderately to strongly unstable, evident by 2600
J/kg of CAPE on the 18Z TOP sounding. This combined with a 50-60 kt
mid-level jet streak directly overhead will be more than supportive
of organized severe thunderstorms this afternoon and evening.
Still expect storms capable of very large hail and a few tornadoes to
develop over eastern KS which will transition into a line of storms
over far eastern KS or western MO and race into central MO overnight.
Latest models suggest this transition into linear or quasi-linear mode
may occur a bit earlier than previously thought, possibly as far west
as eastern KS. This line will be capable of producing widespread wind
damage and some embedded tornadoes. Better chances for strong
tornadoes now appear to be southwest of the forecast area, closer to
Wichita, where low-level wind fields will be a bit more supportive.
However, low-level shear will increase after 00Z across far western
MO, and this could support tornadoes embedded within a developing
QLCS as it tracks into Kansas City and points east. Any storms that
maintain supercell structure after 00Z will also have an enhanced
tornado threat.

Another potentially active day is in store for Monday as wind fields
remain supportive of severe storms. Much of the severe threat for
Monday depends on how far south and east the cold front pushes
overnight, and any lingering cloud debris that could cut back on
instability during the day. Models have trended slightly further east
with the location of the front, and thus the severe threat, which now
appears to be focused from near Clinton and Sedalia toward Macon and
points east. If strong instability can redevelop, shear profiles
support a severe line of storms capable of large hail and widespread
wind damage developing across these areas and spreading into eastern
MO and the Ozarks Monday evening. Heavy rain will also be a threat
with this line.

.LONG TERM...(Tuesday through Sunday)
Issued at 243 PM CDT SUN MAY 19 2013

Have lowered thunderstorm chances on Tuesday as latest guidances
indicates convection Monday night may shove effective boundary far
enough to the southeast to push highest chances of redevelopment
into the southeastern portions of the state.

Through Friday, temperatures will return to seasonal normal in the
70s, as high pressure remains in control.  Precipitation chances
begin to increase by next weekend as mid-level heights rise and
moisture returns to the Plains.  Temperatures by next weekend will
again climb back into the 80s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday Evening)
Issued at 645 PM CDT SUN MAY 19 2013

Line of severe thunderstorms tracking northeast 35kts will affect the
KMCI/KMKC terminals for about 2 hours at the start of the forecast.
High probability for winds greater than 50kts and potential for large
hail with this line. KSTJ will also be affected by this same line but
convection may last for an hour or two longer. After passage of this
line the rain chances pretty much end. Will be watching for re-
development towards sunrise Monday as a couple of the short range
convective models are picking up on this.

Otherwise, VFR conditions for Monday. With the frontal boundary
still draped over west central MO through Monday there is a chance
for convection to reform from Kansas City southward with chances
increasing the further south you get away from Kansas City.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

SHORT TERM...Hawblitzel
LONG TERM...Dux
AVIATION...MJ
Hazardous weather outlook, May 19, 5:13 PM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
513 PM CDT SUN MAY 19 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-201130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
513 PM CDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

A LINE OF SEVERE THUNDERSTORMS HAS FORMED OVER EASTERN KANSAS LATE
THIS AFTERNOON AND WILL TRACK RAPIDLY NORTHEAST THROUGH THE ENTIRE
REGION THIS EVENING. WHILE SEVERE WEATHER IS POSSIBLE ACROSS THE
ENTIRE OUTLOOK AREA...THE GREATEST THREAT AND IMPACT WILL EXIST
ACROSS EASTERN KANSAS AND WESTERN MISSOURI...INCLUDING THE GREATER
KANSAS CITY AND ST JOSEPH AREAS. STRAIGHT-LINE DAMAGING WINDS AND
LARGE HAIL ARE LIKELY WITH THIS LINE OF STORMS. ISOLATED SUPERCELLS
EMBEDDED WITHIN THIS LINE WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL
IN EXCESS OF 2 INCHES AND A FEW TORNADOES OVER EASTERN KANSAS AND
WESTERN MISSOURI DURING THE LATE AFTERNOON AND EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ADDITIONAL SEVERE THUNDERSTORMS ARE EXPECTED MONDAY AFTERNOON AND
EVENING ACROSS AREAS NEAR AND EAST OF INTERSTATE 35. THE PRIMARY
HAZARDS WILL ONCE GAIN BE LARGE HAIL...DAMAGING WINDS...AND A FEW
TORNADOES. AREAS OF HEAVY RAIN FROM SEVERAL DAYS OF THUNDERSTORMS
MAY LEAD TO LOCALIZED FLOODING PROBLEMS BY MONDAY.

THUNDERSTORMS WILL BE POSSIBLE AREA-WIDE ON TUESDAY AS THE COLD FRONT
FINALLY PUSHES THROUGH THE REGION. THE BEST CHANCE FOR SEVERE
WEATHER WILL BE ACROSS CENTRAL MISSOURI...GENERALLY EAST OF A
CHILLICOTHE TO CLINTON LINE.

SLIGHT CHANCES OF THUNDERSTORMS WILL RETURN THURSDAY THROUGH
SATURDAY...MAINLY ACROSS EASTERN KANSAS AND WESTERN MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT ACROSS THE ENTIRE
OUTLOOK AREA. SPOTTER ACTIVATION WILL ALSO LIKELY BE NEEDED ON
MONDAY.

MJ

In the hours before

Local storm report, May 19, 9:10 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
910 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     TSTM WND DMG     BROOKFIELD              39.79N 93.08W
05/19/2013                   LINN               MO   EMERGENCY MNGR

            SEVERAL TREES AND LIMBS DOWN ACROSS THE CITY

&&

ABAILEY
Local storm report, May 19, 9:14 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
914 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     TSTM WND DMG     1 N KIRKSVILLE          40.21N 92.58W
05/19/2013                   ADAIR              MO   BROADCAST MEDIA

            60 TO 70 MPH WINDS...POWERLINES DOWN.

&&

HMORGAN
Local storm report, May 19, 9:16 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
916 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TSTM WND DMG     3 S WINSTON             39.83N 94.14W
05/19/2013                   DAVIESS            MO   EMERGENCY MNGR

            ROOF BLOWN OFF HOUSE

&&

ABAILEY
Local storm report, May 19, 10:03 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1003 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     25 S KANSAS CITY        38.74N 94.58W
05/19/2013                   CASS               MO   BROADCAST MEDIA

            65 MPH WINDS...ROOF CAPS BLOW OFF...STREET LIGHTS BLOWN
            OFF POLE...LAWN FURNITURE BLOWN AWAY. ALL OCCURRED AT
            133RD AND STATE LINE.

0745 PM     TSTM WND DMG     15 S KANSAS CITY        38.88N 94.58W
05/19/2013                   JACKSON            MO   BROADCAST MEDIA

            65 MPH WINDS...ROOF CAPS BLOW OFF...STREET LIGHTS BLOW
            OFF POLE..LAWN FURNITURE BLOWN AWAY. ALL OCCURRED AT 133
            AND STATE LINE.

&&

HMORGAN
Local storm report, May 19, 10:03 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1003 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     15 S KANSAS CITY        38.88N 94.58W
05/19/2013                   JACKSON            MO   BROADCAST MEDIA

            65 MPH WINDS...ROOF CAPS BLOW OFF...STREET LIGHTS BLOW
            OFF POLE..LAWN FURNITURE BLOWN AWAY. ALL OCCURRED AT 133
            AND STATE LINE.

&&

HMORGAN
Special weather statement, May 19, 10:11 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1011 PM CDT SUN MAY 19 2013

KSZ060-MOZ053-054-200400-
BATES MO-HENRY MO-LINN KS-
1011 PM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINN COUNTY IN EAST
CENTRAL KANSAS...AND WESTERN HENRY AND BATES COUNTIES IN WEST CENTRAL
MISSOURI UNTIL 1100 PM CDT...

AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF LA
CYGNE TO 8 MILES SOUTH OF HUME...AND MOVING EAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  RICH HILL...BUTLER...ADRIAN...MONTROSE...URICH...FOSTER...
  PASSAIC...BALLARD...ROCKVILLE...HARTWELL AND LA DUE.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3805 9425 3806 9461 3803 9462 3803 9472
      3835 9473 3846 9408 3845 9407 3846 9406
      3848 9393 3821 9382 3821 9404 3803 9405
      3803 9407 3805 9413 3804 9419 3805 9421
      3802 9423
TIME...MOT...LOC 0311Z 251DEG 45KT 3829 9457 3798 9453

HAWBLITZEL

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:25 PM CDTSevere Thunderstorm WarningEAXBuchanan, Clay, Clinton, DeKalb, Platte50 min
May 19, 7:26 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Harrison49 min
May 19, 7:27 PM CDTSevere Thunderstorm WarningEAXCass, Clay, Jackson48 min
May 19, 7:29 PM CDTSevere Thunderstorm WarningEAXBates, Henry46 min
May 19, 7:30 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis, Saline45 min
May 19, 7:42 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Grundy, Linn, Livingston48 min
May 19, 7:45 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Gentry45 min
May 19, 7:59 PM CDTSevere Thunderstorm WarningEAXCaldwell, Cass, Clay, Clinton, Jackson, Johnson and 2 more46 min
May 19, 8:01 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer44 min
May 19, 8:06 PM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Linn, Saline39 min
May 19, 8:18 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb, Harrison27 min
May 19, 8:30 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer30 min
May 19, 8:35 PM CDTSpecial Weather StatementEAXPutnam, Sullivan40 min
May 19, 8:35 PM CDTSevere Thunderstorm WarningEAXCarroll, Daviess, Grundy, Harrison, Linn, Livingston and 1 more25 min
May 19, 8:54 PM CDTSpecial Weather StatementEAXAdair, Schuyler51 min
May 19, 9:09 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler51 min
May 19, 9:21 PM CDTTornado WarningEAXPutnam, Schuyler24 min
May 19, 10:11 PM CDTSpecial Weather StatementEAXBates49 min
May 19, 10:24 PM CDTSevere Thunderstorm WarningEAXBates, Henry36 min
May 19, 11:00 PM CDTSpecial Weather StatementEAXChariton, Saline45 min
May 19, 11:08 PM CDTSpecial Weather StatementEAXJohnson, Pettis, Saline52 min
May 19, 11:34 PM CDTSpecial Weather StatementEAXCooper, Howard41 min
May 20, 12:08 AM CDTSpecial Weather StatementEAXHenry, Pettis37 min
May 20, 8:22 AM CDTSevere Thunderstorm WarningEAXBates, Cass23 min
May 20, 8:47 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Jackson, Johnson28 min
May 20, 9:16 AM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson29 min
May 20, 9:26 AM CDTSpecial Weather StatementEAXBates34 min
May 20, 9:45 AM CDTSpecial Weather StatementEAXJohnson30 min
May 20, 10:25 AM CDTSpecial Weather StatementEAXJohnson, Pettis35 min
May 20, 10:42 AM CDTSpecial Weather StatementEAXCass33 min
May 20, 10:45 AM CDTSpecial Weather StatementEAXSaline30 min
May 20, 11:12 AM CDTSpecial Weather StatementEAXJohnson33 min
May 20, 11:20 AM CDTSpecial Weather StatementEAXSaline25 min
May 20, 11:36 AM CDTSpecial Weather StatementEAXHoward24 min
May 20, 2:48 PM CDTSevere Thunderstorm WarningEAXBates, Cass42 min
May 20, 3:17 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Jackson, Johnson43 min
May 20, 3:48 PM CDTSpecial Weather StatementEAXCass42 min
May 20, 4:00 PM CDTSpecial Weather StatementEAXJohnson45 min
May 20, 4:14 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette46 min
May 20, 4:32 PM CDTSpecial Weather StatementEAXCooper, Pettis28 min
May 20, 4:47 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis43 min
May 20, 4:50 PM CDTSevere Thunderstorm WarningEAXJohnson, Pettis, Saline40 min
May 20, 4:58 PM CDTFlash Flood WarningEAXPettis3 hr
May 20, 5:00 PM CDTTornado WarningEAXJohnson, Pettis30 min
May 20, 5:19 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline41 min
May 20, 5:21 PM CDTSevere Thunderstorm WarningEAXChariton, Randolph39 min
May 20, 5:40 PM CDTSevere Thunderstorm WarningEAXAdair, Schuyler35 min
May 20, 5:44 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Saline46 min
May 20, 5:53 PM CDTSevere Thunderstorm WarningEAXHoward, Randolph52 min
May 20, 6:43 PM CDTSpecial Weather StatementEAXSchuyler47 min
May 20, 6:46 PM CDTRiver Flood WarningEAXCass, Henry, Johnson28 hr
May 20, 6:46 PM CDTRiver Flood WarningEAXJohnson, Pettis41 hr
May 20, 6:46 PM CDTRiver Flood WarningEAXCooper, Saline5 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.